# SDR SWAA2022050291073

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-194698 / [01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 2000053402; DUE DATE: 23-APR-22.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600; S/N: 60007161486; DUE DATE: 06-DEC-22.;[03] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR LT HORIZONTAL STABABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW;[04] JOB COMPLETED RII
